# SDR REXA2016031800582

- Difficulty date: March 18, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENTS 1 EA AT RBL 9 & LBL 9, BETWEEN FS 364 - 394 ARE CORRODED.  REMOVED UNSERVICEABLE SEAT TRACK & INSTALLED NEW SERVICEABLE SEAT TRACK, PN 601R3102-15, IAW AMM 53-01-11-000-802 & AMM 53-01-11-400-802.
